MathSciNet Relay Station
MathSciNet bibliographic data
MR2465824 (2009k:22019) 22E46 (22E50)
Salmasian, Hadi Small principal series and exceptional duality for two simply laced exceptional groups. Trans. Amer. Math. Soc. 361 (2009), no. 4, 1925–1947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement